MathSciNet Relay Station
MathSciNet bibliographic data
MR2576291 (2011b:53078) 53C21
Petean, Jimmy Isoperimetric regions in spherical cones and Yamabe constants of $M\times S\sp 1$. Geom. Dedicata 143 (2009), 37–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement